# SDR UIEA2019032903700

- Difficulty date: March 28, 2019
- Submitted: March 29, 2019
- Operation: Air carrier
- Aircraft: N492MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- Aircraft time: 86,527 hours, 14,919 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR  - CORROSION DAMAGES ON THE REAR SPAR WEB AT STA 1241 LBL 91( 1. REPAIR DAMAGE AREA IAW EI NO. T2019A57M-1307 REV.1  2. JOB COMPLETED AND CONDITION CHECK NORMAL. )
